# SDR DLM88951520

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Condition: Loose
- Location: Tail Comp
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

CLIMB-OUT OF ATL 18,000 FEET MASTER WARNING AND TAIL COMP HIGH LIGHT CAME ON.  TURNED OFF PNEU HANDLES AND CLOSED HP BLEEDS, LIGHT WENT OUT AFTER 1 MIN.  FOUND ON LEFT AUG VALVE LOW PRESS SENSE LINE LOOSE, TIGHTENED AND CKD OK PER PFHB.
